RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 22, Issue 6  


Differential and smoothness properties of continuous functions
E. G. Guseinov, N. A. Il'yasov
785
The Lipschitz condition for a metric projection operator in the space $C[a,b]$
A. V. Marinov
795
Excesses of systems of exponential functions
A. M. Sedletskii
803
Kernels of sequences of complex numbers and their regular transformations
A. A. Shcherbakov
815
Extensions of symmetric relations
V. M. Bruk
825
Regularity of self-adjoint boundary conditions
A. M. Minkin
835
Some spectral properties of a bundle of linear operators in Banach space
V. V. Ditkin
847
Monotone transformations and differential properties of functions
L. I. Kaplan, C. G. Slobodnik
859
Boundedness of the convolution operator in $L_p(Z^m)$ and smoothness of the symbol of the operator
S. L. Edelstein
873
Theory of self-conjugate cobordisms
N. Ya. Gozman
885
Continuous selector of representative measures and the space of faces of a convex compactum
N. N. Makarov
897
Properties of asymptotic expansions
L. V. Rozovskii
907

Reports read at the International Conference on the Theory of Approximation of Functions held at Kaluga from July 24 to 28, 1975
The $\varepsilon$-entropy of a compactum of smooth functions
A. V. Toger
915
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019